# SDR USAA2011062400013

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Condition: Failed
- Location: Mlg
- Part time: 45,810 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

PHL  FLT 710  EN ROUTE PHL TO ZRH.  ON GEAR RETRACTION, RIGHT MAIN GEAR DID NOT RETRACT - REMAINED GREEN.  EICAS GEAR DISAGREE, GEAR DOORS.  EXTENDED GEAR - THREE GREEN.  MAINTENANCE JACKED AIRCRAFT.  AFTER CYCLING GEAR MANY TIMES, A LARGE HYDRAULIC LEAK OCCURED AT THE ROD END SIDE OF THE SIDE BRACE LOCK ACTUATOR.  SIDE BRACE FAILED TO UNLOCK.  REPLACED SIDE BRACE LOCK ACTUATOR.
